# SDR ASOA2012091402216

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,473 hours, 17,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER GALLEY SERVICE DOOR INOPERATIVE.  FOUND CONNECTOR AT GALLEY SERVICE LIGHT HAD PUSHED OUT.  ATTACHED AND FUNCTION TESTED IAW AMM 33-50-00.  NO FURTHER DEFECT NOTED.
